# SDR DALA2023091507599

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FOUND LH WING NO.2 SLAT TRAILING EDGE INNER SURFACE WORN AT WS 900 AREA. CORRECTIVE ACTION: LH WING NO.2 SLAT TRAILING EDGE INNER SURFACE REPAIRED AT WS 900 AREA AS PER B767-300 SRM 57-43-02-2R-1&SRM 51-70-10-2R-4 (2967251)
